# SDR 98ZZZX3660

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93BP
- Make and model: Lear 24A
- Aircraft serial: 24169
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 66000514
- Condition: Failed
- Location: Brake Assy
- Part time: 9,500 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN BRAKES LOCKED ON LANDING AT YIP.  WHEELS WORN THROUGH RIMS AND BRAKES AND TORQUE PLATE LOST ABOUT 1 INCH OF MATERIAL.  FOUND RIGHT PARKING BRAKE CABLE KINKED AT PARKING BRAKE VALVE.  REPLACED CABLE AND IMPROVED ROUTING TO PREVENT RECURRENCE.
